Ulcerative Collitis / Chrohns ???

Hi Everyone

Following on from my other posts, I really think one of this two diseases are a possibility to me:

I have positive PANCA (non specific), high eosinphils on occasions which coincide when I have worsened gut problems, cramps and diarrea. I fluctuate being between mainly constipation and then occasional diaorrea. I also get skin rashes mainly on my legs.

I have had a sigmoidoscopy, which all was ok. Now awaiting colonoscopy and camera down the throat. I do think that I have suffered with stomach ulcers as I have had burning sensation etc and my GP prescription happy with non steriodal anti inflammatories.

Also dipping in and out of anemia.

Can anyone offer any advice please.

Thanks

Helen

Not sure how helpful this will be, but here are a few thoughts…

  • High dose steroids can cause ulcers and set off “NSAID inflammation” that can leave permanent damage. I know this because that’s what happened to me :frowning: As a result, I can no longer have any ibuprofen, aspirin, diclofenac, etc. and I take various pills for ongoing digestive problems.

  • Cramps, constipation and diarrhoea can happen in a lot of conditions so it doesn’t narrow things down very much :frowning:

  • Not sure about the rashes, but digestive conditions can cause vitamin deficiencies which might cause rashes?

I hope the gastroscopy and colonoscopy go well and you get some answers soon.

Karen x

Hi Karen Yes I think that you are right here. This episode happened as follows was diagnosed borderline anaemic, heavy periods and not a very good diet I presume did this. I have given numerous non steroidal antiinflammatories and have taken some a few weeks back. Then started taking iron tablets and then I am sure I had some sort of stomach ulcer, painful, burning stomach pain as though I as hungry. That was just a few days before Christmas and then had a cold. I then started to one out in a rash. Had biopsy but dermatologist thinks it is not vasculitc. I have hear of the hpylori bacteria which is very common with ulcers, do you know much about this, I am wondering if this is the problem. AppRently this to can cause high eosinphils. Thanks Helen X